# SDR CA190621006

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 8,224 hours
- Engine: Lyc O540J3C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30860
- Condition: Failed
- Location: Carburetor
- Part time: 390 hours
- Component: Carburetor, Marvelschebx
- Component part number: 105210
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CARBURATOR FLOAT FILLED WITH AVGAS THIS IS THE SECOND TIME IT HAPPEN ON ARE FLEET WITH THIS PART (REF SDR#20170503018) (TC# 20190621006)
